MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION FREESTYLE AORTIC ROOT BIOPROSTHESIS; HEART-VALVE, NON-ALLOGRAFT TISSUE

MEDTRONIC HEART VALVE DIVISION FREESTYLE AORTIC ROOT BIOPROSTHESIS; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 995CS23
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/26/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Medtronic received information that 6 years and 6 months post implant of this 23mm aortic bioprosthetic valve, it was explanted and replaced with a 27mm aortic bioprosthetic valve.The reason for the replacement was not reported.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.

Brand Name
FREESTYLE AORTIC ROOT BIOPROSTHESIS
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
toni o'doherty
parkmore business park west
galway 
EI  
091708734
MDR Report Key12908006
Report Number2025587-2021-03612
Device Sequence Number3951097
Product Code LWR
UDI-Device Identifier00643169002265
UDI-Public00643169002265
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P970031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/05/2017
Device Model Number995CS23
Device Catalogue Number995CS23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2021
Initial Report FDA Received Date12/01/2021
Date Device Manufactured12/31/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age64 YR
Patient SexFemale